# SDR TRAX200800978

- Difficulty date: August 7, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE CLIPS AT FS 280 LBL 9 AREA CRACKED AT THE INBD AND OTBD POSITIONS. REMOVED INBD & OTBD DAMAGED CLIPS FROM LBL 9 AND REPLACED WITH NEW SERVICEABLE CLIPS IAW CRJ 200 SRM 51-42-06.  REMOVED ALTERNATE LANDING GEAR PULLEY BRACKET FROM FS 280 BEAM IAW CRJ 200 AMM 20-21-00-910-801.  CABLE BLOCKS WERE PLACED FWD OF FS 280 PULLEY AND AT FS 292 BEAM.  REINSTALLED SAME SERVICEABLE BRACKET FOR MLG ALTERNATE EXTENSION AT FS 280 IAW CRJ 200 AMM 20-21-00-910-801.  CABLE BLOCKS AT FWD SIDE OF FS 280 AND AT FS 292 WERE REMOVED.  OPS CHECK FOR ALTERNATE MLG EXTENSION DUE.  COMPLIED WITH THE MLG OPS TEST OF THE MANUAL RELEASE SYSTEM IAW 32-34-00-710-801.  THE MANUAL RELEASE SYSTEM CHECKS GOOD AT THIS TIME.  ASA RII COMPLIED 5300002.  (S)
